# SDR 20010125CW011

- Difficulty date: January 4, 2001
- Submitted: January 25, 2001
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Sleeve
- Part number: 69358521
- Condition: Fractured
- Location: Slat Actuator
- Component: Blocking Vlv Asy, Boeing
- Component part number: 65447418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLEEVE /145/ OF BLOCKING VALVE ASSEMBLY IS FRACTURED.  PROBABLE CAUSE/ FATIGUE
